# SDR DALA2021060403085

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1679 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 INITIAL INSPECTION: PROTUBERANCE ON SKIN STA 1679 AND BTW STR 22/23 RH AT FUSELAGE. CORRECTIVE ACTION: SUMMARY OF NRC 00103: PROTUBERANCE ON SKIN STA 1679 AND BTW STR 22/23 RH WAS REPAIRED PER ER/A: 591529-14 REV. ORIGINAL SECTION I.(1826741)
